# SDR SWAA2025103129768

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 61,422 hours, 31,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT INSTRUCTIONS LIGHT INOPERATIVE.  LAMP REPLACED NO HELP REF AMM 33-22-00.  OK TO CONTINUE MEL 33-2-03 SP1B.  REMOVED AND REPLACED RT EMERGENCY EXIT OVERWING LIGHT FUSE IAW AMM 33-21-01. OPS CHECKED GOOD.
